An Inversion Formula for the Radon Transform on Trees.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 327-338
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
inversion formula, Radon transform on trees, Schwartz spaces, Paley Wiener type theorem, spherical Fourier transform, Plancherel formula
@article{MZ_1989__201_4_174056,
author = {W. Betori and J. Fraut and M. Pagliacci},
title = {An {Inversion} {Formula} for the {Radon} {Transform} on {Trees.}},
journal = {Mathematische Zeitschrift},
pages = {327--338},
year = {1989},
volume = {201},
number = {4},
zbl = {0651.43003},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174056/}
}
W. Betori; J. Fraut; M. Pagliacci. An Inversion Formula for the Radon Transform on Trees.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 327-338. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174056/